MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP®; PUMP, INFUSION, ELASTOMERIC

B. BRAUN MELSUNGEN AG EASYPUMP®; PUMP, INFUSION, ELASTOMERIC
Catalog Number 4540032-02
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Codes Nausea (1970); Sepsis (2067); Dizziness (2194)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: brief inquiry description on (b)(6) pt received an easypump intended for 5-day infusion.On (b)(6) patient experienced nausea and dizziness and was admitted to the hospital & showed signs of sepsis.Detailed inquiry description on (b)(6) pt received an easypump intended for 5-day infusion.On (b)(6) patient experienced nausea and dizziness and was admitted to the hospital & showed signs of sepsis.Onc nurse disconnected pump (b)(6) and stated pump was empty after 48hrs.Pt was in icu until wednesday.See attached note: on (b)(6) pt received an easypump intended for 5-day infusion.On (b)(6) patient experienced nausea and dizziness and was admitted to the hospital & showed signs of sepsis.Onc nurse disconnected pump (b)(6) and stated pump was empty after 48hrs.Pt was in icu until wednesday.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Three attempts were made to receive additional information including lot number; no response was provided by the customer.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
EASYPUMP®
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key21090892
Report Number9610825-2024-01001
Device Sequence Number12927823
Product Code MEB
UDI-Device Identifier04046964448843
UDI-Public(01)04046964448843
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K081905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4540032-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale